Alert archive / Illinois / Flash Flood Warnings in 2008

Flash Flood Warning 28, NWS Lincoln, IL

June 10, 2008Lawrence County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 10, 2008, 2:40 AM CDT for Lawrence County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2008, 2:40 AM CDT (07:40 UTC)
Expired
Jun 10, 2008, 8:45 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Major

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 56 km from the middle of the area, began a volume at 07:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
965 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-59 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KILX 100746
FFWILX
ILC101-101345-
/O.NEW.KILX.FF.W.0028.080610T0740Z-080610T1345Z/
/00000.3.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
240 AM CDT TUE JUN 10 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR A LEVEE FAILURE IN...
  EASTERN LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 845 AM CDT.

* AT 240 AM CDT...A LEVEE 2 MILES WEST OF THE LAWRENCEVILLE AIRPORT 
  FAILED...CAUSING FLASH FLOODING OF IMMEDIATELY SURROUNDING AREAS.

* EXPECT RAPIDLY RISING WATER ALONG OLD BUSINESS 50...HOMES WITHIN
  5 MILES OF THE AIRPORT...AND ALSO ON SECOND THROUGH FIFTH STREETS
  IN THE CITY OF LAWRENCEVILLE. LOCATIONS IN AND NEAR THESE AREAS
  WILL EXPERIENCE FLASH FLOODING. TAKE IMMEDIATE PRECAUTIONS.

FLOODING IS ESPECIALLY DANGEROUS AT NIGHT...AS DARKNESS OBSCURES THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...MOVE TO HIGHER
GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING...WHEN WATER BEGINS
TO RISE.

LAT...LON 3881 8752 3872 8752 3868 8757 3871 8768
      3880 8768

$$

CHURCHILL
1 follow-up statement
000 
WGUS73 KILX 101114
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
610 AM CDT TUE JUN 10 2008

ILC101-101345-
/O.CON.KILX.FF.W.0028.000000T0000Z-080610T1345Z/
/00000.3.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE-
610 AM CDT TUE JUN 10 2008

...A FLASH FLOOD WARNING FOR A LEVEE FAILURE REMAINS IN EFFECT UNTIL
845 AM CDT FOR EASTERN LAWRENCE COUNTY...

LOCATIONS IMPACTED INCLUDE...THE AREA WITHIN 5 MILES OF THE
LAWRENCEVILLE AIRPORT...AS WELL AS PORTIONS OF THE CITY OF
LAWRENCEVILLE.

LOCAL EMERGENCY MANAGEMENT OFFICIALS REPORT THAT WATER LEVELS
AROUND THE LEVEE FAILURE AREA CONTINUE TO RISE. EXCESSIVE RUNOFF
WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND
UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG
THE BANKS OF CREEKS...STREAMS...AND OTHER LOW LYING AREAS ARE
SUBJECT TO FLASH FLOODING.

PAY ATTENTION TO INSTRUCTIONS FROM LOCAL EMERGENCY OFFICIALS. DO
NOT DRIVE ON FLOODED ROADWAYS.

LAT...LON 3881 8752 3872 8752 3868 8757 3871 8768
      3880 8768

$$

CHURCHILL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 12:02 AM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jun 10, 12:02 AM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1202 AM CDT TUE JUN 10 2008

.DISCUSSION...
ISSUED 1045 PM CDT MON JUN 9 2008

UPDATED THE FORECAST TWICE THIS EVENING. CLEARED MCLEAN...LOGAN
SANGAMON...DEWITT...MACON AND CHRISTIAN COUNTIES FROM THE FLASH
FLOOD WATCH TONIGHT. CONTINUED THE FLASH FLOOD WATCH THROUGH 7 AM
TUESDAY FROM CHAMPAIGN...PIATT...MOULTRIE AND SHELBY COUNTIES EAST
TO THE INDIANA BORDER.

HAD A FEW SEVERE THUNDERSTORMS IN SE IL DURING MID EVENING AROUND
SUNSET WITH 70 MPH WINDS AND NICKEL TO QUARTER SIZE HAIL NEAR
FLORA AND OLNEY IN CLAY AND RICHLAND COUNTIES WITH A FUNNEL CLOUD
REPORTED IN JASPER COUNTY. STRONG THUNDERSTORM WITH VERY HEAVY
RAIN WAS ABOUT 25 MILES SOUTH OF LAWRENCE COUNTY AND MOVING NE
AROUND 40 MPH. SHOWERS WERE MOST CONCENTRATED AND HEAVIER IN THE
FLASH FLOOD WATCH AREA WITH SCATTERED THUNDERSTORMS FROM DANVILLE
TO EFFINGHAM EAST. AREA OF SHOWERS WITH MODERATE RAIN WAS ALONG
AND NW OF THE IL RIVER WITH A DRY AREA ALONG THE I-55 CORRIDOR.

03Z/10 PM SURFACE MAP SHOWS A FRONTAL BOUNDARY FROM CENTRAL LOWER
MI SW ACROSS FAR SE IL JUST WEST OF LAWRENCEVILLE INTO SE AR. A
TROF OF LOW PRESSURE EXTENDED FROM CENTRAL WI THROUGH SE IA INTO
CENTRAL KS. A MUGGY AIR MASS LINGERED OVER IL BETWEEN THESE TWO
BOUNDARIES WITH DEWPOINTS IN THE 60S AND AROUND 70F FROM I-70 SE.
ALOFT A STRONG 592 DM 500 MB HIGH WAS ALONG THE ATLANTIC COAST
WITH AN UPPER LEVEL TROF OVER NW ONTARIO AND EXTENDING INTO THE
MIDWEST WITH IL IN A SW UPPER LEVEL FLOW. A SHORT WAVE WAS OVER NE
AR AND ANOTHER ONE IN SE IL NEAR THE WABASH RIVER. THESE SHORT
WAVES ENHANCING CONVECTION AS THEY MOVE NE ACROSS EASTERN IL AND
INTO INDIANA.

RUC AND NAM MODELS EJECT SHORT WAVE IN NORTHERN AR NE ACROSS SE IL
BY 06Z AND INTO INDIANA BY 12Z/TUE AS UPPER LEVEL TROF MOVES EAST
INTO THE MID/UPPER MS VALLEYS. NAM MODEL SHOW CONVECTION OVER THE
IL RIVER VALLEY AND IN EASTERN IL DIMINISHING DURING OVERNIGHT SO
MOST AREAS EXPECTED TO BE DRY BY 12Z/TUE WITH CLEARING SKIES MOVING
INTO WEST CENTRAL IL WITH PATCHY FOG DEVELOPING THERE LATE TONIGHT.
HAVE RAINFALL AMOUNTS OF A HALF TO 1 INCH IN THE FLASH FLOOD WATCH
AREA WITH LOCAL 1 TO 3 INCH AMOUNTS FROM DANVILLE TO EFFINGHAM
EAST. THIS HEAVY RAIN FALLING ON A VERY SATURATED GROUND FROM 6 TO
12 INCHES OF RAIN THAT FELL IS EASTERN IL IN THE PAST WEEK. LOWS
BY DAYBREAK FROM 60 TO 65F WITH MILDEST READINGS SE NEAR THE
WABASH RIVER.

HUETTL

&&

.AVIATION...
ISSUED 1155 PM CDT MON JUN 9 2008

HAVE SHOWERS IN THE CENTRAL IL TAF SITES DIMINISHING FROM WEST TO
EAST BETWEEN 08Z AND 10Z. VSBYS COULD BE RESTRICTED TO 2 TO 3
MILES LIKE PIA RECENTLY WAS DOWN JUST BELOW 2 MILES. CIELINGS
COULD BE LOWERED TO 1.5 TO 2.5 FT LIKE PIA WAS DOWN TO 1.5 FT.
THESE SHOWERS DIMINISH FROM THE WEST LATER OVERNIGHT AS SHORT WAVE
IN THE MID MS VALLEY PASSES INTO INDIANA. WEAK HIGH PRESSURE OF
1015 MB OVER EASTERN OK AND NW MO TO DRIFT INTO THE MID MS VALLEY
BY 18Z/TUE. THIS TO SCATTERED OUT LOW/MID CLOUDS EARLY TUE MORNING
FROM 12Z TO 14Z WITH JUST FEW TO SCATTERED 4K FT CUMULUS CLOUDS TUE.
SKIES CLEAR BY SUNSET TUE EVENING AS WEAK HIGH PRESSURE DRIFTS
EAST OF IL. LIGHT WEST WINDS OVERNIGHT BECOME SW NEAR 10 KTS TUE
AND SOUTH AROUND 6 KTS TUE EVENING. COULD BE SOME FOG FORMATION
OVERNIGHT TUE NIGHT ESPECIALLY IN EASTERN IL BY CMI WHERE WINDS
WILL BE LIGHTER.

HUETTL

&&

.PREV DISCUSSION...
ISSUED 215 PM CDT MON JUN 9 2008

SHORT TERM...TONIGHT THROUGH THURSDAY
MAIN FORECAST CONCERN THIS PERIOD WILL BE WITH THE HEAVY RAIN
POTENTIAL ACROSS EAST CENTRAL AND SOUTHEAST ILLINOIS TONIGHT.
WL SIDE AGAIN WITH THE NAM-WRF AND GEM-REG MODELS DURING THIS
PERIOD AS THE CONVECTIVE FEEDBACK PROBLEMS CONTINUE ON THE
12Z GFS. MAIN CHALLENGE TONIGHT WL BE WITH THE LARGE CONVECTIVE
COMPLEX OVER SE OK AND WRN ARKANSAS WHICH MAY TEND TO INTERCEPT
SOME OF THE DEEPER MOISTURE FEED INTO OUR AREA AND CUT DOWN ON
THE RAINFALL TOTALS. HOWEVER...MODELS CONTINUE TO SHOW A FAIRLY
DECENT AREA OF LIFT AND ASSOCIATED JET SUPPORT (RIGHT ENTRANCE
REGION) OVR OUR AREA TNT WHICH WILL ENHANCE THE RAINFALL AMTS
ESPECIALLY EAST OF INTERSTATE 55 IN AREAS THE CAN NOT STAND ANY
MORE RAIN. WL CONTINUE WITH THE FFA HEADLINES OVR AREAS ALONG
AND EAST OF INTERSTATE 55 AND CANCEL THE WATCH ACRS THE NORTHWEST.

ANY RAINFALL SHOULD BE EXITING THE FAR EAST BY TUE MORNING AS THE
UPPER LEVEL SUPPORT PULLS AWAY. WEAK RIDGING DVLPS ACRS THE REGION
ON TUE INTO TUESDAY NIGHT...HOWEVER THE NAM-WRF DOES SHOW A WEAK
FRONTAL BOUNDARY ACRS NRN IA INTO EXTREME NRN IL WHICH IGNITES SOME
SCATTERED CONVECTION BY LATE AFTN AND EARLY EVENING. FOR NOW...IT
APPEARS THE BOUNDARY WL STAY FAR ENOUGH TO OUR NORTH TO KEEP THE
MENTION OF SHOWERS OUT FOR LATE TUESDAY. QUIET WX EXPECTED LATER
TUE NIGHT THRU A THU EVENING AS HIGH PRESSURE SHIFTS OFF TO OUR
EAST ALLOWING SOUTH WINDS TO RETURN FOR MIDWEEK. THE NEXT
SIGNIFICANT SHORTWAVE WL PUSH INTO THE PLAINS LATE WED INTO THU
WITH MOST OF THE CONVECTION STAYING TO OUR WEST. MODELS HAVE BEEN
TRENDING A BIT SLOWER WITH THE FRONTAL BOUNDARY ASSOCIATED WITH
THE PLAINS SHORTWAVE AS IT ENCOUNTERS THE EASTERN U.S. RIDGE...SO
WL GO WITH THIS TREND BRINGING IN THE BEST CHANCES FOR THUNDERSTORMS
LATE THURSDAY NIGHT OR MORE LIKELY ON FRIDAY.

LONG TERM...FRIDAY THROUGH MONDAY
DEEP UPPER LOW WL TRACK INTO SRN CANADA ON FRIDAY WHICH WILL HELP
TO DRAG A COLD FRONT SE INTO THE REGION BRINGING THE BEST CHANCE FOR
SHOWERS AND THUNDERSTORMS TO CENTRAL AND SOUTHEAST ILLINOIS. MODELS
SUGGEST THE H5 TROF AXIS WL SHIFT TO OUR EAST ON SATURDAY TAKING ANY
LINGERING RAIN CHANCES WITH IT AS THE UPPER FLOW BECOMES MORE ZONAL
OVR THE REGION.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR ILZ044>046-054>057-
061>063-066>068-071>073.

&&
Hazardous weather outlook, Jun 9, 3:40 PM CDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
340 PM CDT MON JUN 9 2008

ILZ027>031-037-101100-
KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
340 PM CDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY
AND FRIDAY. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER THURSDAY
AFTERNOON AND THURSDAY NIGHT...SO STAY ABREAST OF LATER FORECASTS
FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ036-040-041-047>050-101100-
CASS-FULTON-MASON-MENARD-MORGAN-SCHUYLER-SCOTT-
340 PM CDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

WIDESPREAD FLOODING WILL CONTINUE FOR THE NEXT FEW DAYS OVER MANY
RIVERS AND STREAMS...INCLUDING THE ILLINOIS AND SANGAMON RIVER
BASINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY
AND FRIDAY. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER THURSDAY
AFTERNOON AND THURSDAY NIGHT...SO STAY ABREAST OF LATER FORECASTS
FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042-043-051>053-101100-
CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-SANGAMON-
340 PM CDT MON JUN 9 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP LATER THIS
EVENING...THEN CONTINUE INTO THE OVERNIGHT HOURS. UP TO ONE INCH
OF RAINFALL IS EXPECTED...WHICH ON TOP OF ALREADY SATURATED
GROUND...COULD LEAD TO ADDITIONAL FLOODING OVERNIGHT.

WIDESPREAD FLOODING WILL CONTINUE FOR THE NEXT FEW DAYS OVER MANY
RIVERS AND STREAMS...INCLUDING THE ILLINOIS AND SANGAMON RIVER
BASINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY
AND FRIDAY. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER THURSDAY
AFTERNOON AND THURSDAY NIGHT...SO STAY ABREAST OF LATER FORECASTS
FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-054>057-061>063-066>068-071>073-101100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
340 PM CDT MON JUN 9 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEVELOP LATER THIS EVENING...THEN
CONTINUE THROUGH THE OVERNIGHT HOURS. ONE TO TWO INCHES OF RAINFALL
IS EXPECTED...WHICH ON TOP OF ALREADY SATURATED GROUND...WILL
AGGRAVATE THE ONGOING FLOODING PROBLEM.

WIDESPREAD FLOODING WILL CONTINUE FOR THE NEXT FEW DAYS ALONG MANY
RIVERS AND STREAMS INCLUDING THE SANGAMON...EMBARRAS...WABASH...AND
LITTLE WABASH RIVER BASINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY
AND FRIDAY. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER THURSDAY
AFTERNOON AND THURSDAY NIGHT...SO STAY ABREAST OF LATER FORECASTS
FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

In the hours before

Local storm report, Jun 9, 9:00 PM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
900 PM CDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             1 W OLNEY               38.73N 88.10W
06/09/2008  E0.88 INCH       RICHLAND           IL   LAW ENFORCEMENT

0855 PM     TSTM WND GST     1 W OLNEY               38.73N 88.10W
06/09/2008  E70.00 MPH       RICHLAND           IL   LAW ENFORCEMENT

&&

JRP
Local storm report, Jun 9, 11:10 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1110 PM CDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             2 W FLORA               38.67N 88.52W
06/09/2008  M1.00 INCH       CLAY               IL   TRAINED SPOTTER

0855 PM     HAIL             1 W OLNEY               38.73N 88.10W
06/09/2008  E0.88 INCH       RICHLAND           IL   LAW ENFORCEMENT

0855 PM     TSTM WND GST     1 W OLNEY               38.73N 88.10W
06/09/2008  E70.00 MPH       RICHLAND           IL   LAW ENFORCEMENT

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:52 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Jasper38 min
Jun 9, 8:00 PM CDTSevere Thunderstorm WarningILXClay, Richland45 min
Jun 9, 8:47 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland58 min
Jun 10, 7:32 AM CDTFlash Flood WarningILXLawrence6 hr
Jun 10, 8:35 AM CDTFlash Flood WarningILXLawrence6 hr
Jun 10, 8:35 AM CDTFlash Flood WarningILXLawrence6 hr
Jun 10, 1:56 PM CDTFlash Flood WarningILXLawrence6 hr

Nearby

Flash Flood Warnings in Illinois, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.